Does anyone get this at night? I feel like I can’t swallow and only if I drink something is it better. Sometimes I get very panicked. Is this med related? I have a cpap machine but I get very bad panic attacks when I use it so I don’t use it often.
I have difficulty swallowing food sometimes. I haven’t told my doctor. But you should tell your doctor, it sounds really scary.
Ì see him next week so hopefully we can figure it out
Yeah I’d tell your doctor. I know it can be a serious issue for parkinsons patients. Not sure how that would relate but could be a med issue. It is no hard thing to ask and be sure!
I’ve had trouble swallowing since being put on perphenazine. I was reading up on it and it’s listed as a side effect. Maybe the same is true of your meds?
I had this on latuda. I wasn’t on latuda long, for a few reasons.
Yeah I get that when I take regular release seroquel. It will trigger a panic attack when I sleep. That’s why I don’t take the regular release tabs unless it’s absolutely necessary. I take the XR kind now and it rarely does it. I have the regular release ones too, but I never take them.
@FatMama I’ve had swallowing issues too. My doctor says it is due to medications interacting and side effects of my Perphenezine and Latuda. I’ve had all sorts of scans on my throat and they have come out fine. I would mention this to your doctor.
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.